# SDR AUS20020048

- Difficulty date: January 16, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Cont, TSIO520E
- Stage of operation: DE
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE INTERNAL FAILURE. INSPECTION FOUND HOLES IN THE FORWARD END OF THE CRANKCASE IN THE AREA OF NO5 AND NO6 CYLINDERS. ON DISASSEMBLY MASSIVE INTERNAL DAMAGE FOUND. CONNECTING ROD FOUND IN SUMP. CAMSHAFT BROKEN. SUSPECT CONNECTING ROD OR CONNECTINGROD BOLT FAILURE.
